| Catalog Number |
MC1820 |
| Medical Device Problem Codes |
Failure to Obtain Sample (2533); Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided kidney biopsy procedure through normal tissue density using maxcor device.During the procedure the device failed to obtain samples.It was further reported that sometimes only fired.No coaxial was used.The procedure was completed using another device.There was no patient reported injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one maxcore biopsy devices were received for evaluation.During visual evaluation, the device appeared to be clean and was received in their initial position.Functional testing was not performed due to the received condition of the device.Therefore, the investigation is inconclusive for the reported failure to obtain sample and failure to fire as the functional testing was not performed due to the received condition of the device.A definitive root cause for the reported failure to obtain sample and failure to fire issues could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description